# SDR ASOA2015031112347

- Difficulty date: February 16, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,590 hours, 10,180 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 477-565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 477-565, RBL9 HAS CORROSION.  REMOVED CORROSION FROM SEAT TRACK AT FS. 477-565, RBL 9 IAW SRM-51-21-06, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.  REMOVED UNSERVICABLE SEAT TRACKS AT FS 477-565 AT RBL 9 IAW AMM 53-00-49-000-801.  INSTALLED SEAT TRACK AT FS 477-565, RBL 9 IAW AMM 53-00-49-400-801.  FABRICATED SEAT RAIL IAW REO 670-53-00-343.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV J AS WRITTEN.
